Works matching DE "QUASIGROUPS"
Results: 341
Open Covers and Lex Points of Hilbert Schemes Over Quotient Rings via Relative Marked Bases.
- Published in:
- Experimental Mathematics, 2025, v. 34, n. 1, p. 38, doi. 10.1080/10586458.2024.2309517
- By:
- Publication type:
- Article
Nets in P2 and Alexander Duality.
- Published in:
- Discrete & Computational Geometry, 2023, v. 70, n. 4, p. 1840, doi. 10.1007/s00454-023-00504-1
- By:
- Publication type:
- Article
Models of Jacobians of curves.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2023, v. 2023, n. 801, p. 115, doi. 10.1515/crelle-2023-0031
- By:
- Publication type:
- Article
A computational approach to analyze the Hadamard quasigroup product.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 6, p. 1, doi. 10.3934/era.2023164
- By:
- Publication type:
- Article
RECTANGULAR TRANSFORMATIONS IN LATIN SQUARES.
- Published in:
- Mathematica (1222-9016), 2020, v. 62, n. 1, p. 33, doi. 10.24193/mathcluj.2020.1.04
- By:
- Publication type:
- Article
Fundamentals of quasigroup Hopf group-coalgebras.
- Published in:
- Journal of Southeast University (English Edition), 2021, v. 37, n. 1, p. 114, doi. 10.3969/j.issn.1003-7985.2021.01.015
- By:
- Publication type:
- Article
Sweedkr's dual of Hopf algebras in <sup>H</sup><sub>H</sub>YDQCM.
- Published in:
- Journal of Southeast University (English Edition), 2020, v. 36, n. 3, p. 364, doi. 10.3969/j.issn.1003-7985.2020.03.016
- By:
- Publication type:
- Article
Galois linear maps and their construction.
- Published in:
- Journal of Southeast University (English Edition), 2019, v. 35, n. 4, p. 522, doi. 10.3969/j.issn.1003-7985.2019.04.016
- By:
- Publication type:
- Article
LATIN QUANDLES AND APPLICATIONS TO CRYPTOGRAPHY.
- Published in:
- Mathematics for Application, 2021, v. 10, n. 1, p. 37, doi. 10.13164/ma.2021.04
- By:
- Publication type:
- Article
Quasigroups, Braided Hopf (Co)quasigroups and Radford's Biproducts of Quasi-Diagonal Type.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 21, p. 3384, doi. 10.3390/math12213384
- By:
- Publication type:
- Article
Inverse Spectrum and Structure of Topological Metagroups.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 4, p. 511, doi. 10.3390/math12040511
- By:
- Publication type:
- Article
A Duality Theorem for Hopf Quasimodule Algebras.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 6, p. 1401, doi. 10.3390/math11061401
- By:
- Publication type:
- Article
Multiplier Hopf Coquasigroup: Motivation and Biduality.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 21, p. 4006, doi. 10.3390/math10214006
- By:
- Publication type:
- Article
Rota–Baxter (Co)algebra Equation Systems and Rota–Baxter Hopf Algebras.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 3, p. 426, doi. 10.3390/math10030426
- By:
- Publication type:
- Article
ONE-SIDED QUANTUM QUASIGROUPS AND LOOPS.
- Published in:
- Demonstratio Mathematica, 2018, v. 51, n. 1, p. 620, doi. 10.1515/dema-2015-0043
- By:
- Publication type:
- Article
ON MULTIPLICATION GROUP OF AN AG-GROUP.
- Published in:
- Journal of Prime Research in Mathematics, 2015, v. 11, p. 77
- By:
- Publication type:
- Article
On spectra of covers of finite simple classical groups.
- Published in:
- Doklady Mathematics, 2011, v. 84, n. 1, p. 464, doi. 10.1134/S1064562411040090
- By:
- Publication type:
- Article
Nonequidistant two-dimensional antenna arrays based on Latin squares.
- Published in:
- Journal of Measurement Science & Instrumentation, 2019, n. 1, p. 38, doi. 10.3969/j.issn.1674-8042.2019.01.006
- By:
- Publication type:
- Article
Medial strongly dependent n-ary operations.
- Published in:
- Discrete Mathematics & Applications, 2021, v. 31, n. 4, p. 251, doi. 10.1515/dma-2021-0022
- By:
- Publication type:
- Article
Families of quasigroup operations satisfying the generalized distributive law.
- Published in:
- Discrete Mathematics & Applications, 2020, v. 30, n. 3, p. 187, doi. 10.1515/dma-2020-0018
- By:
- Publication type:
- Article
Elementary transformations of systems of equations over quasigroups and generalized identities.
- Published in:
- Discrete Mathematics & Applications, 2019, v. 29, n. 6, p. 383, doi. 10.1515/dma-2019-0037
- By:
- Publication type:
- Article
Analogues of Gluskin–Hosszú and Malyshev theorems for strongly dependent n-ary operations.
- Published in:
- Discrete Mathematics & Applications, 2019, v. 29, n. 5, p. 295, doi. 10.1515/dma-2019-0027
- By:
- Publication type:
- Article
Identities with permutations and quasigroups isotopic to groups and to Abelian groups.
- Published in:
- Discrete Mathematics & Applications, 2013, v. 23, n. 3/4, p. 369, doi. 10.1515/dma-2013-026
- By:
- Publication type:
- Article
Identities with permutations leading to linearity of quasigroups.
- Published in:
- Discrete Mathematics & Applications, 2009, v. 19, n. 2, p. 173, doi. 10.1515/DMA.2009.010
- By:
- Publication type:
- Article
Homomorphisms and endomorphisms of linear and alinear quasigroups.
- Published in:
- Discrete Mathematics & Applications, 2007, v. 17, n. 3, p. 253, doi. 10.1515/dma.2007.021
- By:
- Publication type:
- Article
Examples of α-complete systems of k-valued logic for k = 3, 4.
- Published in:
- Discrete Mathematics & Applications, 2006, v. 16, n. 6, p. 589, doi. 10.1515/156939206779218032
- By:
- Publication type:
- Article
On isomorphisms of quasigroups.
- Published in:
- Discrete Mathematics & Applications, 2005, v. 15, n. 4, p. 439, doi. 10.1515/156939205774464909
- By:
- Publication type:
- Article
A representation of parastrophs of loops and quasigroups.
- Published in:
- Discrete Mathematics & Applications, 2004, v. 14, n. 5, p. 535, doi. 10.1515/1569392042572186
- By:
- Publication type:
- Article
On the variety of Abelian quasigroups.
- Published in:
- Discrete Mathematics & Applications, 2000, v. 10, n. 5, p. 529, doi. 10.1515/dma.2000.10.5.529
- By:
- Publication type:
- Article
A Morita-Takeuchi Context and Hopf Coquasigroup Galois Coextensions.
- Published in:
- Symmetry (20738994), 2023, v. 15, n. 2, p. 551, doi. 10.3390/sym15020551
- By:
- Publication type:
- Article
On the Classification of Bol-Moufang Type of Some Varieties of Quasi Neutrosophic Triplet Loop (Fenyves BCI-Algebras).
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 10, p. 427, doi. 10.3390/sym10100427
- By:
- Publication type:
- Article
Some Results on Neutrosophic Triplet Group and Their Applications.
- Published in:
- Symmetry (20738994), 2018, v. 10, n. 6, p. 202, doi. 10.3390/sym10060202
- By:
- Publication type:
- Article
LWPC Quasigroups.
- Published in:
- International Journal of Mathematics & Computer Science, 2019, v. 14, n. 4, p. 591
- By:
- Publication type:
- Article
LWPC Quasigroups.
- Published in:
- International Journal of Mathematics & Computer Science, 2019, v. 14, n. 3, p. 591
- By:
- Publication type:
- Article
Cryptanalysis and Improvements of the Quasigroup Block Cipher.
- Published in:
- Journal of Information Assurance & Security, 2015, v. 10, n. 1, p. 31
- By:
- Publication type:
- Article
Algorithms for Construction of Multivariate Quadratic Quasigroups (MQQs) and Their Parastrophe Operations in Arbitrary Galois Fields.
- Published in:
- Journal of Information Assurance & Security, 2012, v. 7, n. 3, p. 164
- By:
- Publication type:
- Article
DERIVATION OF ISOCHRONICITY CONDITIONS FOR QUASI-CUBIC HOMOGENEOUS ANALYTIC SYSTEMS.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2013, v. 23, n. 9, p. -1, doi. 10.1142/S0218127413501496
- By:
- Publication type:
- Article
ON THE DYNAMICS OF A NEW SIMPLE 2-D RATIONAL DISCRETE MAPPING.
- Published in:
- International Journal of Bifurcation & Chaos in Applied Sciences & Engineering, 2011, v. 21, n. 1, p. 155, doi. 10.1142/S0218127411028325
- By:
- Publication type:
- Article
Quasi-Differential Operators In Lp Spaces.
- Published in:
- Bulletin of the London Mathematical Society, 1999, v. 31, n. 3, p. 279, doi. 10.1112/S0024609398005682
- By:
- Publication type:
- Article
ARH -- quasigroups.
- Published in:
- Mathematical Communications, 2011, v. 16, n. 2, p. 539
- By:
- Publication type:
- Article
Fair 1-Factorizations and Fair Holey 1-Factorizations of Complete Multipartite Graphs.
- Published in:
- Graphs & Combinatorics, 2016, v. 32, n. 4, p. 1375, doi. 10.1007/s00373-015-1648-9
- By:
- Publication type:
- Article
Almost Resolvable Maximum Packings of Complete Graphs with 4-Cycles.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 161, doi. 10.1007/s00373-010-0967-0
- By:
- Publication type:
- Article
On Parity Vectors of Latin Squares.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 673, doi. 10.1007/s00373-010-0942-9
- By:
- Publication type:
- Article
Latin Squares, Partial Latin Squares and Their Generalized Quotients.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 3, p. 365, doi. 10.1007/s00373-005-0614-3
- By:
- Publication type:
- Article
Characteristic properties of σ-A-nuclei of a quasigroup.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 9, p. 1, doi. 10.1142/S021949882350202X
- By:
- Publication type:
- Article
Paramedial quasigroups of prime and prime square order.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 12, p. 1, doi. 10.1142/S0219498822502346
- Publication type:
- Article
Polynomial completeness and completeness of finite n-quasigroups.
- Published in:
- Quasigroups & Related Systems, 2024, v. 32, n. 2, p. 207, doi. 10.56415/qrs.v32.16
- By:
- Publication type:
- Article
Commutative and 2-divisible subvarieties of rings of Bol-Moufang type.
- Published in:
- Quasigroups & Related Systems, 2023, v. 31, n. 2, p. 241, doi. 10.56415/qrs.v31.19
- By:
- Publication type:
- Article
Quasigroups generated by shift registers and Feistel networks.
- Published in:
- Quasigroups & Related Systems, 2023, v. 31, n. 2, p. 207, doi. 10.56415/qrs.v31.16
- By:
- Publication type:
- Article
A new quasigroup isomorphism invariant arising from fractal image patterns.
- Published in:
- Quasigroups & Related Systems, 2022, v. 30, n. 1, p. 81
- By:
- Publication type:
- Article